Affordable Access

deepdyve-link
Publisher Website

Singular localization for quantum groups at generic q

Authors
  • Backelin, Erik
  • Kremnizer, Kobi
Type
Published Article
Journal
Advances in Mathematics
Publication Date
Jan 01, 2013
Accepted Date
Aug 23, 2013
Volume
249
Pages
359–381
Identifiers
DOI: 10.1016/j.aim.2013.08.028
Source
Elsevier
Keywords
License
Unknown

Abstract

We quantize parabolic flag manifolds and describe categories of quantum D-modules on them at a singular central character. We compute global sections of generators for these categories for any q∈C⁎. For generic q we prove a singular version of Beilinson–Bernstein localization for a quantized enveloping algebra.

Report this publication

Statistics

Seen <100 times